skip to main content
Resultados 1 2 3 4 5 next page
Refinado por: Nome da Publicação: Journal of Mathematical Analysis and Applications remover
Result Number Material Type Add to My Shelf Action Record Details and Options
1
Material Type:
Artigo
Adicionar ao Meu Espaço

Existence and continuity of global attractors and nonhomogeneous equilibria for a class of evolution equations with non local terms

Flank David Morais Bezerra Antonio Luiz Pereira; Severino H da Silva

Journal of Mathematical Analysis and Applications New York : Elsevier v. 396, n. 2, p. 590-600, 2012

Elsevier 2012

Localização: IME - Inst. Matemática e Estatística    (PROD-2847320 )(Acessar)

2
Material Type:
Artigo
Adicionar ao Meu Espaço

Connected polynomials and continuity

Cabana-Méndez, H.J ; Muñoz-Fernández, G.A ; Seoane-Sepúlveda, J.B

Journal of Mathematical Analysis and Applications, 01 June 2018, Vol.462(1), pp.298-304 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
3
Material Type:
Artigo
Adicionar ao Meu Espaço

Absolute continuity of the best Sobolev constant

Ercole, Grey

Journal of Mathematical Analysis and Applications, 15 August 2013, Vol.404(2), pp.420-428 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
4
Material Type:
Artigo
Adicionar ao Meu Espaço

A commutator approach to absolute continuity for unbounded Jacobi operators

Dombrowski, Joanne

Journal of Mathematical Analysis and Applications, 2011, Vol.378(1), pp.133-139 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
5
Material Type:
Artigo
Adicionar ao Meu Espaço

Unital invertibility-preserving linear maps into matrix spaces

Costara, Constantin

Journal of Mathematical Analysis and Applications, 01 April 2014, Vol.412(1), pp.99-102 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
6
Material Type:
Artigo
Adicionar ao Meu Espaço

Berge’s theorem for noncompact image sets

Feinberg, Eugene A ; Kasyanov, Pavlo O ; Zadoianchuk, Nina V

Journal of Mathematical Analysis and Applications, 01 January 2013, Vol.397(1), pp.255-259 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
7
Material Type:
Artigo
Adicionar ao Meu Espaço

The absolute continuity of convolutions of orbital measures in symmetric spaces

Gupta, Sanjiv Kumar ; Hare, Kathryn E

Journal of Mathematical Analysis and Applications, 01 June 2017, Vol.450(1), pp.81-111 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
8
Material Type:
Artigo
Adicionar ao Meu Espaço

Continuity of Julia set and its Hausdorff dimension of Yang–Lee zeros

Gao, Junyang ; Qiao, Jianyong

Journal of Mathematical Analysis and Applications, 2011, Vol.378(2), pp.541-548 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
9
Material Type:
Artigo
Adicionar ao Meu Espaço

Generic continuity of metric entropy for volume-preserving diffeomorphisms

Yang, Jiagang ; Zhou, Yunhua

Journal of Mathematical Analysis and Applications, 01 May 2015, Vol.425(1), pp.364-371 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
10
Material Type:
Artigo
Adicionar ao Meu Espaço

On the error-sum function of tent map base series

Dai, Meifeng ; Tang, Lixin

Journal of Mathematical Analysis and Applications, 2011, Vol.378(2), pp.571-577 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
Resultados 1 2 3 4 5 next page

Personalize Seus Resultados

  1. Editar

Refine Search Results

Expandir Meus Resultados

  1.   

Data de Publicação 

De até
  1. Antes de2004  (12)
  2. 2004Até2007  (24)
  3. 2008Até2011  (55)
  4. 2012Até2016  (48)
  5. Após 2016  (22)
  6. Mais opções open sub menu

Base de Dados/Biblioteca 

  1. Elsevier (CrossRef)  (157)
  2. OneFile (GALE)  (116)
  3. arXiv  (4)
  4. IngentaConnect  (3)
  5. HAL (CCSd)  (2)
  6. Mais opções open sub menu

Buscando em bases de dados remotas. Favor aguardar.